Nagoya Mathematical Journal

On the absolute ideal class groups of relatively metacyclic number fields of a certain type

Taira Honda

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 17 (1960), 171-179.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118800461

Mathematical Reviews number (MathSciNet)
MR0166189

Zentralblatt MATH identifier
0121.28003

Subjects
Primary: 10.68

Citation

Honda, Taira. On the absolute ideal class groups of relatively metacyclic number fields of a certain type. Nagoya Math. J. 17 (1960), 171--179. https://projecteuclid.org/euclid.nmj/1118800461


Export citation

References

  • [1] H. Hasse, Bericht uber neuere Untersuchungen und Probleme aus der Theorie der algebraischen Zahlkorper, II (1930), Jahresberichte der D.M.V.
  • [2] H. Nehrkorn, Uber absolute Idealklassengruppe und Einheiten in algebraischen Zahi- krpern, Abh. Math. Sem. Univ. Hamburg 9 (1933), pp. 318-334.
  • [3] S. Kuroda, Uber die Klassenzahl algebraischer Zahlkorper, Nagoya Math. J. 1 (1950), pp. 1-10.
  • [4] T. Honda, On absolute class fields of certain algebraic number fields, Jour. f. Math. 203 (-1960), pp. 80-89. Department of Mathematics University of Tokyo